Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Clobazam( Onfi/ Frisium) Withdrawal

Clobazam( Onfi/ Frisium) Withdrawal

Sorry ,I've not been on for a few months due to family illness. .I'm on 3 anti convulsants Briviact,Lamotrigine & clobazam. . I know this a benzodiazapine & quite a powerful med .)My new consultant suggested I come off clobazam,which I've done ,gradually,over 6 weeks.( I first took it as a rescue med about 20 years ago but it became a med I took am & pm about 10 years ago.I also take Briviact & Lamotrigine) .Absences & focal onset seizures haven't been controlled for 10 years. ) To cut a long… read more

A MyEpilepsyTeam Member said:

Be careful what you take some medication cause osteoporosis both in men and women such as Keppra Vimpat Phenobarbital carbamazepine Primidone
Depakote and lamb tam Check with your neurologist for more information on this medication. So what you have to do is make sure you ask for a bone density test every 5 to 6 years from your primary care physician also my seizures come from the center of my brain right with my memory is what I take is ZONISAMIDE 100 mg 10 a day PRIMIDONE 50 mg 13 a day . This has controlled my seizures for a great deal of time the only time I get to see her now is in a lot of sleep two nights in a row and I overdo things so I don’t get sleep at night that’s when I pass out the next day two nights in a row lack of sleep and the next day I exhaust myself that’s when I pass out that night so I know what I have to do I have to make sure I don’t piss out and I make sure I get it out straight that’s why it’s extremely important for everyone of us to get eight hours straight Don’t skip your sleep it’s extremely important to us and matter what you must get your sleep you don’t think it’s important what it is
And then when I was younger I did not ever skipped my sleep and you can coordinate was extremely important that I got eight hours all the time and I make sure I did and I made sure I ate connecting of water but remember not to drink too much also you have to stay hydrated so I had to find a balance of staying hydrated and that doesn’t mean drinking coffee hydrate you remember that coffee mate you may feel warm with coffee for a little while hydration things that can help get into healthy Habitz as well so just try to remember that kind of thing those kind of things started getting to smoothies N things in that nature is extremely important to all of us to eat healthy and get into healthy eating habits like sweet potatoes and things that nature transfers out of your diet and a lot of fast food make your lunch so you know what’s in it I don’t know how to process food and things of that nature The best advice I can give you take your lunch to work make it and take it to work I took cost of the work in the microwave and I can help you in the microwave but still it’s better than nothing and it was healthy for me spinach pasta pasta and I made my own tomato sauce so I always did it and I loved it so I got a good habits try doing the right thing for your health and your family Family the girls are teaching their kids good healthy eating habits as well have a great day everybody.

posted 2 months ago
A MyEpilepsyTeam Member said:

I've been on Clobazam for a lot of years. I had tremors & still had them but the meds worked to stop anything more. I had surgery & went off all meds with no seizures & then went back on it due to regular life but didn't have anything till a neuro tried to get me off the meds but 5 pills in less then 3 weeks. I'm still on it & 5 a day at 10mg a pill but no side effects. I would talk about slowing the amount of time getting off it

posted 2 months ago
A MyEpilepsyTeam Member said:

Please keep in mind we are all different. My bones are actually stronger due to my high estrogen. I've been on phenobarbital for 50 years. Age causes body changes whether on meds or not.

posted 2 months ago
A MyEpilepsyTeam Member said:

Maybe you should ask your doctor if you should be on it since it was your resue drug and are side effects increasing with the other ones. It's addicting indeed if rushed off negative. That was done to a friend and his seizures came right back as well as mood swings etc. Did it help you? My rescue drug was Phenobarbital it helped the most I was lowered from 250mg but ain't coming off soon

posted 2 months ago
A MyEpilepsyTeam Member said:

Hey Christine I take Briviact & Lamictal and have been on That now for over 20 years. Hopefully when you get off that med your symptoms will subside. Taking Lamictal and Briviact together I haven’t had those symptoms. You may also not get all the symptoms of the side effects it carries because everybody’s body chemistry Is different. With the combination that I take I only have occasional tiredness occasional dizziness and occasional blurriness.Prayers going your way. I hope you’ve had a seizure free day.

edited, originally posted 2 months ago
Already a Member? Log in